Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 472, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 31, 2016, 5:43 AM CDT for 6 counties in Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 5:43 AM CDT (10:43 UTC)
- Expired
- May 31, 2016, 6:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 42 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
391
WUUS54 KOUN 311043
SVROUN
OKC003-047-053-071-093-103-311145-
/O.NEW.KOUN.SV.W.0472.160531T1043Z-160531T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
543 AM CDT TUE MAY 31 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
WESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
WESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
GRANT COUNTY IN NORTHERN OKLAHOMA...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
EASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 645 AM CDT
* AT 542 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF MANCHESTER TO 6 MILES NORTHEAST
OF NASH TO 5 MILES NORTHEAST OF HILLSDALE TO 4 MILES NORTHWEST OF
VANCE AIR FORCE BASE TO 6 MILES SOUTHEAST OF AMES...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ENID...BLACKWELL...PERRY...TONKAWA...CHEROKEE...MEDFORD...HELENA...
WAUKOMIS...POND CREEK...GARBER...LAHOMA...COVINGTON...BILLINGS...
RINGWOOD...DRUMMOND...LAMONT...WAKITA...KREMLIN...GOLTRY AND
BRECKENRIDGE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3700 9712 3617 9733 3618 9845 3699 9833
TIME...MOT...LOC 1042Z 274DEG 35KT 3689 9811 3673 9797 3659 9791 3638
9796 3616 9813
HAIL...1.00IN
WIND...60MPH
$$
032 follow-up statements
971 WWUS54 KOUN 311119 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 619 AM CDT TUE MAY 31 2016 OKC093-311128- /O.CAN.KOUN.SV.W.0472.000000T0000Z-160531T1145Z/ MAJOR OK- 619 AM CDT TUE MAY 31 2016 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAJOR COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 3700 9712 3617 9733 3618 9810 3699 9812 TIME...MOT...LOC 1118Z 260DEG 31KT 3692 9785 3676 9771 3662 9765 3641 9770 3619 9787 $$ OKC003-047-053-071-103-311145- /O.CON.KOUN.SV.W.0472.000000T0000Z-160531T1145Z/ ALFALFA OK-KAY OK-NOBLE OK-GRANT OK-GARFIELD OK- 619 AM CDT TUE MAY 31 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR EAST CENTRAL ALFALFA...WESTERN KAY...WESTERN NOBLE...GRANT AND GARFIELD COUNTIES... AT 618 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF WAKITA TO 3 MILES SOUTH OF MEDFORD TO 3 MILES NORTH OF HUNTER TO NEAR BRECKENRIDGE TO NEAR BISON...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... ENID...BLACKWELL...PERRY...TONKAWA...MEDFORD...WAUKOMIS...POND CREEK... GARBER...LAHOMA...COVINGTON...BILLINGS...DRUMMOND...LAMONT...WAKITA... KREMLIN...BRECKENRIDGE...BRAMAN...NASH...HUNTER AND FAIRMONT. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 179 AND 235. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3700 9712 3617 9733 3618 9810 3699 9812 TIME...MOT...LOC 1118Z 260DEG 31KT 3692 9785 3676 9771 3662 9765 3641 9770 3619 9787 HAIL...0.75IN WIND...60MPH $$ 03
147
WWUS54 KOUN 311136
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 AM CDT TUE MAY 31 2016
OKC003-047-053-071-103-311146-
/O.EXP.KOUN.SV.W.0472.000000T0000Z-160531T1145Z/
ALFALFA OK-KAY OK-NOBLE OK-GRANT OK-GARFIELD OK-
636 AM CDT TUE MAY 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALFALFA...WESTERN
KAY...WESTERN NOBLE...GRANT AND GARFIELD COUNTIES WILL EXPIRE AT 645
AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3700 9712 3617 9733 3618 9810 3699 9812
TIME...MOT...LOC 1135Z 274DEG 35KT 3692 9785 3676 9771 3662 9765 3641
9770 3619 9787
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:39 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 31, 4:39 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Norman OK 439 AM CDT TUE MAY 31 2016 .DISCUSSION... The primary forecast concerns will be storm chances and heavy rain potential today through tomorrow and the influences of the upper-level low the latter half of the week. A complex of strong to severe storms have entered northwest Oklahoma early this morning. Scattered storms have begun to develop ahead of this complex. Today's forecast will be modulated by the progression of these storms. The regeneration of storms along the outflow boundary may continue storm propagation of the complex to the east-southeast. During the day, expect even more widespread showers and storms to develop in the vicinity and ahead of this boundary due to diurnal heating and the associated increase of instability. Severe weather threat will be mitigated some by numerous storm mergers/interactions. Nevertheless, forecast instability will be sufficient for severe hail in the most intense cores. Severe wind gusts will also be a threat where there is sufficient cold pool generation (i.e., in larger scale complexes). Heavy rain and localized flooding will also be a hazard. Any surface boundary/effective cold front is expected to only make slow southward progress due to relatively weak and nearly boundary- parallel flow aloft. Widespread showers and storms are expected to continue into Wednesday with only a slight shift southward. The severe weather threat appears lower tomorrow, but heavy rain and localized flooding will continue to be a concern. For Thursday through Friday, the main forecast uncertainty will be the impacts of the upper level low in Texas. The 31/00Z GFS and ECMWF are in agreement that there will be a tight north to south gradient of precipitation/cloud cover across the region. Elevated instability decreases some on Thursday, so expect precipitation to be rain with embedded thunder on the north side of the upper level low. Precipitable waters remain elevated (>1.75"), especially across southern Oklahoma and parts of western north Texas. Therefore, the flooding threat may increase across the this area. On Saturday, a cold front is progged to pass by the region. This should end any chance of precipitation by Sunday with cooler/drier air across the area. Mahale && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 81 63 76 62 / 80 70 70 40 Hobart OK 80 63 77 61 / 70 70 60 40 Wichita Falls TX 82 64 78 62 / 50 70 70 50 Gage OK 79 59 76 56 / 60 60 30 20 Ponca City OK 79 62 77 60 / 70 70 50 20 Durant OK 83 67 78 65 / 40 70 70 60 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 03/10
Hazardous weather outlook, May 31, 5:11 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 511 AM CDT TUE MAY 31 2016 OKZ004>048-050>052-TXZ083>090-011015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 511 AM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. TIMING... STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGHOUT THE DAY TODAY. THE MOST LIKELY TIME FOR SEVERE STORMS ACROSS NORTHERN OKLAHOMA WILL BE BEFORE SUNRISE. STRONG TO SEVERE STORMS WILL THEN BE POSSIBLE OVER CENTRAL OK FROM NOON TO 6 PM. THE LAST ROUND OF STRONG TO SEVERE STORMS WILL LIKELY IMPACT SOUTHERN OKLAHOMA AND WESTERN OKLAHOMA FROM AROUND 4 PM TO MIDNIGHT. IMPACTS... THE PRIMARY HAZARDS WILL BE HAIL UP THE SIZE OF HALF DOLLARS AND WIND GUSTS NEAR 60 TO 70 MPH. LOCALIZED HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. DISCUSSION... A SMALL LINE OF THUNDERSTORMS IS CURRENTLY MAKING ITS WAY ACROSS NORTH CENTRAL OKLAHOMA EARLY THIS MORNING. SEVERE WIND GUSTS HAVE BEEN OBSERVED WITH THIS LINE AND WILL LIKELY CONTINUE THROUGH SUNRISE ACROSS NORTHERN OKLAHOMA. OTHER THUNDERSTORMS WERE DEVELOPING JUST NORTHWEST OF THE OKLAHOMA CITY METRO THIS MORNING. AT LEAST SMALL HAIL UP TO THE SIZE OF NICKELS WILL ACCOMPANY THESE STORMS AS THEY LIFT NORTHEASTWARD INTO THE I35 CORRIDOR. IT IS UNCLEAR HOW MANY STORMS WILL DEVELOP THIS AFTERNOON AND EVENING...BUT AN OUTFLOW BOUNDARY FROM THE EARLY MORNING ACTIVITY WILL LIKELY REMAIN THE FOCUS NEAR THE I40 AND I44 CORRIDORS ACROSS CENTRAL OKLAHOMA. ADDITIONAL DEVELOPMENT WILL THEN BE POSSIBLE THROUGH THE OVERNIGHT HOURS MAINLY ALONG AND SOUTH OF I40 AS AN UPPER LEVEL STORM SYSTEM APPROACHES. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .HEAVY RAINFALL... ANY OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLOODING. THE RISK FOR FLOODING WILL BE GREATEST WHERE HEAVY RAINFALL HAS FALLEN RECENTLY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY... ALTHOUGH THE RISK FOR WIDESPREAD SEVERE WEATHER WILL REMAIN LOW. THUNDERSTORM CHANCES WILL SLOWLY SHIFT SOUTHWARD THURSDAY THROUGH SUNDAY. SMALL HAIL...STRONG WIND GUSTS...AND LOCALIZED FLOODING WILL REMAIN POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 31, 4:01 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 401 AM CDT TUE MAY 31 2016 OKZ005-010-310945- WOODS OK-WOODWARD OK- 401 AM CDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODS AND NORTHEASTERN WOODWARD COUNTIES UNTIL 445 AM CDT... AT 358 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS OVER 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WAYNOKA...AVARD AND HOPETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3654 9905 3666 9914 3692 9881 3665 9864 TIME...MOT...LOC 0858Z 231DEG 25KT 3662 9903 03
Special weather statement, May 31, 4:18 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
418 AM CDT TUE MAY 31 2016
OKZ018-024-311000-
CANADIAN OK-KINGFISHER OK-
418 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN AND
KINGFISHER COUNTIES UNTIL 500 AM CDT...
AT 415 AM CDT...A GROUP OF STRONG THUNDERSTORMS WAS LOCATED AROUND
9 MILES SOUTH OF LOYAL TO 3 MILES SOUTHWEST OF OKARCHE...MOVING
NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
KINGFISHER...PIEDMONT...OKARCHE...CASHION...DOVER AND OMEGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3615 9768 3573 9768 3563 9802 3568 9820
3587 9821
TIME...MOT...LOC 0915Z 244DEG 25KT 3583 9814 3570 9802
03Special weather statement, May 31, 4:22 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 AM CDT TUE MAY 31 2016
OKZ005-006-009>011-311015-
ALFALFA OK-MAJOR OK-WOODS OK-ELLIS OK-WOODWARD OK-
422 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALFALFA...
NORTHWESTERN MAJOR...WOODS...CENTRAL ELLIS AND WOODWARD COUNTIES
UNTIL 515 AM CDT...
AT 420 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES SOUTHEAST OF AETNA TO 10 MILES NORTHWEST OF AVARD TO 8 MILES
NORTHEAST OF MOORELAND TO 5 MILES SOUTHEAST OF FARGO...MOVING EAST AT
40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...ALVA...CHEROKEE...MOORELAND...WAYNOKA...CARMEN...ALINE...
BURLINGTON...SHARON...DACOMA...MUTUAL...AMORITA...BYRON...LAMBERT...QUINLAN...
INGERSOLL...DRIFTWOOD...CAPRON...AVARD AND WALDRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3700 9814 3671 9830 3648 9846 3620 9896
3625 9973 3642 9953 3656 9925 3664 9915
3682 9903 3700 9901
TIME...MOT...LOC 0920Z 275DEG 35KT 3698 9887 3681 9892 3655 9915 3634
9953
03Special weather statement, May 31, 4:24 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
424 AM CDT TUE MAY 31 2016
OKZ011-012-311030-
MAJOR OK-GARFIELD OK-
424 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MAJOR AND
NORTHWESTERN GARFIELD COUNTIES UNTIL 530 AM CDT...
AT 422 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AMES...MOVING
NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...LAHOMA...DRUMMOND...BRECKENRIDGE...AMES...CARRIER...VANCE
AIR FORCE BASE AND NORTH ENID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3638 9769 3619 9816 3627 9824 3660 9794
3659 9793
TIME...MOT...LOC 0922Z 234DEG 23KT 3626 9817
03Local storm report, May 31, 4:34 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND GST 3 SSW FREEDOM 36.73N 99.13W
05/31/2016 M69.00 MPH WOODWARD OK MESONET
&&
MAHALESpecial weather statement, May 31, 5:30 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 AM CDT TUE MAY 31 2016
OKZ012-013-018-019-311100-
NOBLE OK-LOGAN OK-KINGFISHER OK-GARFIELD OK-
530 AM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...WESTERN
LOGAN...EASTERN KINGFISHER AND SOUTHEASTERN GARFIELD COUNTIES UNTIL
600 AM CDT...
AT 528 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF ENID TO 6 MILES SOUTHEAST OF HENNESSEY TO 7
MILES EAST OF KINGFISHER...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
ENID...GUTHRIE...KINGFISHER...HENNESSEY...CRESCENT...WAUKOMIS...GARBER...
CASHION...COVINGTON...DOVER...CEDAR VALLEY...MARSHALL...BRECKENRIDGE...
MULHALL...CIMARRON CITY...FAIRMONT...DOUGLAS...LOVELL...VANCE AIR FORCE
BASE AND BISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3659 9748 3614 9740 3579 9744 3573 9796
3602 9793 3636 9798
TIME...MOT...LOC 1028Z 253DEG 21KT 3637 9783 3607 9779 3582 9781
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:29 AM CDT | Special Weather Statement | OUN | Harper | 61 min |
| May 31, 3:10 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| May 31, 3:25 AM CDT | Special Weather Statement | OUN | Harper | 50 min |
| May 31, 3:45 AM CDT | Special Weather Statement | OUN | Woodward | 45 min |
| May 31, 4:01 AM CDT | Special Weather Statement | OUN | Woods | 44 min |
| May 31, 4:18 AM CDT | Special Weather Statement | OUN | Kingfisher | 42 min |
| May 31, 4:22 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods, Woodward | 53 min |
| May 31, 4:24 AM CDT | Special Weather Statement | OUN | Garfield | 66 min |
| May 31, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 61 min |
| May 31, 5:01 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Garfield, Grant, Kingfisher and 2 more | 44 min |
| May 31, 5:30 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Logan | 30 min |
| May 31, 5:58 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 62 min |
| May 31, 6:08 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 42 min |
| May 31, 6:39 AM CDT | Special Weather Statement | OUN | Logan | 51 min |
| May 31, 6:46 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| May 31, 6:48 AM CDT | Special Weather Statement | OUN | Payne | 57 min |
| May 31, 6:58 AM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| May 31, 7:03 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 57 min |
| May 31, 7:33 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, Lincoln, Oklahoma | 27 min |
| May 31, 7:35 AM CDT | Special Weather Statement | OUN | Kay, Payne | 25 min |
| May 31, 8:02 AM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie | 43 min |
| May 31, 9:50 AM CDT | Special Weather Statement | OUN | Stephens | 25 min |
| May 31, 10:34 AM CDT | Flood Watch | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 33 more | 72 hr |
| May 31, 12:05 PM CDT | Areal Flood Advisory | OUN | Johnston, Pontotoc | 115 min |
| May 31, 12:21 PM CDT | Flash Flood Warning | OUN | Johnston, Pontotoc | 3 hr |
| May 31, 12:26 PM CDT | Areal Flood Advisory | OUN | Hughes | 2 hr |
| May 31, 1:14 PM CDT | Flash Flood Warning | OUN | Love | 3 hr |
| May 31, 1:16 PM CDT | Special Weather Statement | OUN | Marshall | 29 min |
| May 31, 1:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| May 31, 1:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 44 min |
| May 31, 1:50 PM CDT | Severe Thunderstorm Warning | OUN | Marshall | 40 min |
| May 31, 1:56 PM CDT | Flash Flood Warning | OUN | Marshall | 3 hr |
| May 31, 2:15 PM CDT | Special Weather Statement | OUN | Carter | 30 min |
| May 31, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 41 min |
| May 31, 2:22 PM CDT | Areal Flood Advisory | OUN | Carter | 3 hr |
| May 31, 4:46 PM CDT | Special Weather Statement | OUN | Oklahoma | 29 min |
| May 31, 5:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 31, 5:20 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 31, 5:25 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| May 31, 5:33 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 27 min |
| May 31, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 26 min |
| May 31, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| May 31, 6:21 PM CDT | Flash Flood Warning | OUN | Grady | 3 hr |
| May 31, 6:23 PM CDT | Areal Flood Advisory | OUN | Tillman | 3 hr |
| May 31, 6:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.